# SDR GAIA03006OP

- Difficulty date: February 12, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mount
- Part number: 651781915
- Condition: Broken
- Location: Lt Mlg U/L Act
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 743 - MEM-TOL - DURING LANDING APPROACH TO TOL, WHEN LANDING GEAR SELECTOR LEVER WAS MOVED TO THE DOWN POSITION, THE LEFT MLG RED UNSFAFE LIGHT ILLUMINATED.  THE CREW RAN THE MANUAL EXTENTION CHECKLIST TO EXTEND THE GEAR.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED THAT THE LT MLG UPLOCK ACTUATOR UPPER MOUNT WAS BROKEN.  THE ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS FERRIED TO CYYZ FOR GEAR SWING.  LANDING GEAR RETRACTION CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
